# SDR FDEA201312132975

- Difficulty date: December 13, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,864 hours, 16,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD TE WEDGE FOUND WITH DELAMINATED AT RWS 465.5 TO 474.5.  REPAIRED IAW EA 1-5750-T0304806 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 119.
